Volume 23, Issue 2
Existence of Solutions to a Semilinear Elliptic System Through Generalized Orlicz-Sobolev Spaces

M. Hsini

10.4208/jpde.v23.n2.4

J. Part. Diff. Eq., 23 (2010), pp. 168-193.

Preview Full PDF BiBTex 0 220
  • Abstract

This paper is concerned with the existence theory of a semilinear elliptic system. In particular, we will prove that the system has a nontrivial positive solution in some appropriate solution spaces.

  • History

Published online: 2010-05

  • AMS Subject Headings

35B40, 35B05, 35J60

  • Cited by